
OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!
If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.
Requested Article:
Instability of some equatorially trapped waves
Adrian Constantin, Pierre Germain
Journal of Geophysical Research Oceans (2013) Vol. 118, Iss. 6, pp. 2802-2810
Open Access | Times Cited: 119
Adrian Constantin, Pierre Germain
Journal of Geophysical Research Oceans (2013) Vol. 118, Iss. 6, pp. 2802-2810
Open Access | Times Cited: 119
Showing 26-50 of 119 citing articles:
Instability of edge waves along a sloping beach
Delia Ionescu-Kruse
Journal of Differential Equations (2014) Vol. 256, Iss. 12, pp. 3999-4012
Open Access | Times Cited: 25
Delia Ionescu-Kruse
Journal of Differential Equations (2014) Vol. 256, Iss. 12, pp. 3999-4012
Open Access | Times Cited: 25
On the existence of solutions and the pressure function related to the Antarctic Circumpolar Current
Hung-Chu Hsu, Calin Iulian Martin
Nonlinear Analysis (2017) Vol. 155, pp. 285-293
Closed Access | Times Cited: 25
Hung-Chu Hsu, Calin Iulian Martin
Nonlinear Analysis (2017) Vol. 155, pp. 285-293
Closed Access | Times Cited: 25
On the existence of free-surface azimuthal equatorial flows
Calin Iulian Martin
Applicable Analysis (2016) Vol. 96, Iss. 7, pp. 1207-1214
Closed Access | Times Cited: 24
Calin Iulian Martin
Applicable Analysis (2016) Vol. 96, Iss. 7, pp. 1207-1214
Closed Access | Times Cited: 24
Exact Solutions Modelling Nonlinear Atmospheric Gravity Waves
David Henry
Journal of Mathematical Fluid Mechanics (2023) Vol. 26, Iss. 1
Open Access | Times Cited: 7
David Henry
Journal of Mathematical Fluid Mechanics (2023) Vol. 26, Iss. 1
Open Access | Times Cited: 7
On the existence of equatorial wind waves
David Henry, Anca–Voichita Matioc
Nonlinear Analysis (2014) Vol. 101, pp. 113-123
Open Access | Times Cited: 24
David Henry, Anca–Voichita Matioc
Nonlinear Analysis (2014) Vol. 101, pp. 113-123
Open Access | Times Cited: 24
Periodic equatorial water flows from a Hamiltonian perspective
Delia Ionescu-Kruse, Calin Iulian Martin
Journal of Differential Equations (2017) Vol. 262, Iss. 8, pp. 4451-4474
Open Access | Times Cited: 24
Delia Ionescu-Kruse, Calin Iulian Martin
Journal of Differential Equations (2017) Vol. 262, Iss. 8, pp. 4451-4474
Open Access | Times Cited: 24
Mean Flow Velocities and Mass Transport for Equatorially-Trapped Water Waves with an Underlying Current
David Henry, Silvia Sastre‐Gomez
Journal of Mathematical Fluid Mechanics (2016) Vol. 18, Iss. 4, pp. 795-804
Closed Access | Times Cited: 22
David Henry, Silvia Sastre‐Gomez
Journal of Mathematical Fluid Mechanics (2016) Vol. 18, Iss. 4, pp. 795-804
Closed Access | Times Cited: 22
Exact and Explicit Internal Equatorial Water Waves with Underlying Currents
Mateusz Kluczek
Journal of Mathematical Fluid Mechanics (2016) Vol. 19, Iss. 2, pp. 305-314
Closed Access | Times Cited: 22
Mateusz Kluczek
Journal of Mathematical Fluid Mechanics (2016) Vol. 19, Iss. 2, pp. 305-314
Closed Access | Times Cited: 22
On a two-point boundary-value problem in geophysics
Kateryna Marynets
Applicable Analysis (2017) Vol. 98, Iss. 3, pp. 553-560
Closed Access | Times Cited: 22
Kateryna Marynets
Applicable Analysis (2017) Vol. 98, Iss. 3, pp. 553-560
Closed Access | Times Cited: 22
Dynamics of the thermocline in the equatorial region of the Pacific ocean
Calin Iulian Martin
Journal of Nonlinear Mathematical Physics (2015) Vol. 22, Iss. 4, pp. 516-516
Open Access | Times Cited: 21
Calin Iulian Martin
Journal of Nonlinear Mathematical Physics (2015) Vol. 22, Iss. 4, pp. 516-516
Open Access | Times Cited: 21
Local Stability for an Exact Steady Purely Azimuthal Equatorial Flow
Delia Ionescu-Kruse, Calin Iulian Martin
Journal of Mathematical Fluid Mechanics (2016) Vol. 20, Iss. 1, pp. 27-34
Closed Access | Times Cited: 21
Delia Ionescu-Kruse, Calin Iulian Martin
Journal of Mathematical Fluid Mechanics (2016) Vol. 20, Iss. 1, pp. 27-34
Closed Access | Times Cited: 21
Free-surface capillary–gravity azimuthal equatorial flows
Hung-Chu Hsu, Calin Iulian Martin
Nonlinear Analysis (2016) Vol. 144, pp. 1-9
Closed Access | Times Cited: 20
Hung-Chu Hsu, Calin Iulian Martin
Nonlinear Analysis (2016) Vol. 144, pp. 1-9
Closed Access | Times Cited: 20
Some nonlinear internal equatorial flows
Hung-Chu Hsu
Nonlinear Analysis Real World Applications (2014) Vol. 18, pp. 69-74
Closed Access | Times Cited: 21
Hung-Chu Hsu
Nonlinear Analysis Real World Applications (2014) Vol. 18, pp. 69-74
Closed Access | Times Cited: 21
On the symmetry of steady equatorial wind waves
David Henry, Anca–Voichita Matioc
Nonlinear Analysis Real World Applications (2014) Vol. 18, pp. 50-56
Open Access | Times Cited: 19
David Henry, Anca–Voichita Matioc
Nonlinear Analysis Real World Applications (2014) Vol. 18, pp. 50-56
Open Access | Times Cited: 19
Mean flow properties for equatorially trapped internal water wave–current interactions
Adrián Rodríguez-Sanjurjo, Mateusz Kluczek
Applicable Analysis (2016) Vol. 96, Iss. 13, pp. 2333-2345
Closed Access | Times Cited: 19
Adrián Rodríguez-Sanjurjo, Mateusz Kluczek
Applicable Analysis (2016) Vol. 96, Iss. 13, pp. 2333-2345
Closed Access | Times Cited: 19
Nonlinear water waves: introduction and overview
Adrian Constantin
Philosophical Transactions of the Royal Society A Mathematical Physical and Engineering Sciences (2017) Vol. 376, Iss. 2111, pp. 20170310-20170310
Open Access | Times Cited: 19
Adrian Constantin
Philosophical Transactions of the Royal Society A Mathematical Physical and Engineering Sciences (2017) Vol. 376, Iss. 2111, pp. 20170310-20170310
Open Access | Times Cited: 19
Free surface equatorial flows in spherical coordinates with discontinuous stratification depending on depth and latitude
Calin Iulian Martin, Adrian Petruşel
Annali di Matematica Pura ed Applicata (1923 -) (2022) Vol. 201, Iss. 6, pp. 2677-2690
Open Access | Times Cited: 10
Calin Iulian Martin, Adrian Petruşel
Annali di Matematica Pura ed Applicata (1923 -) (2022) Vol. 201, Iss. 6, pp. 2677-2690
Open Access | Times Cited: 10
Hamiltonian approach to the modeling of internal geophysical waves with vorticity
Alan Compelli
Monatshefte für Mathematik (2014) Vol. 179, Iss. 4, pp. 509-521
Closed Access | Times Cited: 18
Alan Compelli
Monatshefte für Mathematik (2014) Vol. 179, Iss. 4, pp. 509-521
Closed Access | Times Cited: 18
Two-dimensionality of gravity water flows governed by the equatorial f-plane approximation
Calin Iulian Martin
Annali di Matematica Pura ed Applicata (1923 -) (2017) Vol. 196, Iss. 6, pp. 2253-2260
Open Access | Times Cited: 18
Calin Iulian Martin
Annali di Matematica Pura ed Applicata (1923 -) (2017) Vol. 196, Iss. 6, pp. 2253-2260
Open Access | Times Cited: 18
On Pollard's wave solution at the Equator
Delia Ionescu-Kruse
Journal of Nonlinear Mathematical Physics (2015) Vol. 22, Iss. 4, pp. 523-523
Open Access | Times Cited: 17
Delia Ionescu-Kruse
Journal of Nonlinear Mathematical Physics (2015) Vol. 22, Iss. 4, pp. 523-523
Open Access | Times Cited: 17
Internal equatorial water waves and wave–current interactions in the f-plane
Adrián Rodríguez-Sanjurjo
Monatshefte für Mathematik (2017) Vol. 186, Iss. 4, pp. 685-701
Closed Access | Times Cited: 17
Adrián Rodríguez-Sanjurjo
Monatshefte für Mathematik (2017) Vol. 186, Iss. 4, pp. 685-701
Closed Access | Times Cited: 17
Exact Pollard-like internal water waves
Mateusz Kluczek
Journal of Nonlinear Mathematical Physics (2018) Vol. 26, Iss. 1, pp. 133-133
Open Access | Times Cited: 16
Mateusz Kluczek
Journal of Nonlinear Mathematical Physics (2018) Vol. 26, Iss. 1, pp. 133-133
Open Access | Times Cited: 16
A steady stratified purely azimuthal flow representing the Antarctic Circumpolar Current
Calin Iulian Martin, Ronald Quirchmayr
Monatshefte für Mathematik (2019) Vol. 192, Iss. 2, pp. 401-407
Open Access | Times Cited: 16
Calin Iulian Martin, Ronald Quirchmayr
Monatshefte für Mathematik (2019) Vol. 192, Iss. 2, pp. 401-407
Open Access | Times Cited: 16
Exact traveling wave solutions of a geophysical Boussinesq system
Bashar Khorbatly
Nonlinear Analysis Real World Applications (2023) Vol. 71, pp. 103832-103832
Closed Access | Times Cited: 5
Bashar Khorbatly
Nonlinear Analysis Real World Applications (2023) Vol. 71, pp. 103832-103832
Closed Access | Times Cited: 5
A three-dimensional autonomous nonlinear dynamical system modelling equatorial ocean flows
Delia Ionescu-Kruse
Journal of Differential Equations (2017) Vol. 264, Iss. 7, pp. 4650-4668
Open Access | Times Cited: 15
Delia Ionescu-Kruse
Journal of Differential Equations (2017) Vol. 264, Iss. 7, pp. 4650-4668
Open Access | Times Cited: 15